American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF

[2] Bingwen Liu. Global stability of a class of non-autonomous delay differential systems. Proc. Amer. Math. Soc. 138 (2010) 975-985. MR 2566564.
Abstract, references, and article information   
View Article: PDF

[3] Xiong Li and Ziheng Zhang. Unbounded solutions and periodic solutions for second order differential equations with asymmetric nonlinearity. Proc. Amer. Math. Soc. 135 (2007) 2769-2777. MR 2317951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. C. Brown. A limit-point criterion for a class of Sturm-Liouville operators defined in ${L^p}$ spaces. Proc. Amer. Math. Soc. 132 (2004) 2273-2280. MR 2052403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xiong Li. Boundedness of solutions for semilinear reversible systems. Proc. Amer. Math. Soc. 132 (2004) 2057-2066. MR 2053978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ana I. Alonso, Rafael Obaya and Rafael Ortega. Differential equations with limit-periodic forcings. Proc. Amer. Math. Soc. 131 (2003) 851-857. MR 1937423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. Chernyavskaya and L. Shuster. A criterion for correct solvability of the Sturm-Liouville equation in the space $L_{p}(R)$. Proc. Amer. Math. Soc. 130 (2002) 1043-1054. MR 1873778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tu Caifeng and Jiang Jifa. The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system. Proc. Amer. Math. Soc. 127 (1999) 3181-3186. MR 1628420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. F. Jiang. The global stability of a system modeling a community with limited competition. Proc. Amer. Math. Soc. 125 (1997) 1381-1389. MR 1376765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sylvia Novo and Rafael Obaya. Bidimensional linear systems with singular dynamics. Proc. Amer. Math. Soc. 124 (1996) 3163-3172. MR 1328366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rafael Ortega and Antonio Tineo. Resonance and non-resonance in a problem of boundedness. Proc. Amer. Math. Soc. 124 (1996) 2089-2096. MR 1342038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ji Fa Jiang. A Liapunov function for three-dimensional feedback systems . Proc. Amer. Math. Soc. 114 (1992) 1009-1013. MR 1092922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James R. Ward. A topological method for bounded solutions of nonautonomous ordinary differential equations . Trans. Amer. Math. Soc. 333 (1992) 709-720. MR 1066450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shair Ahmad. A nonstandard resonance problem for ordinary differential equations . Trans. Amer. Math. Soc. 323 (1991) 857-875. MR 1010407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shao Zhu Chen, Qing Guang Huang and L. H. Erbe. Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations . Proc. Amer. Math. Soc. 113 (1991) 999-1008. MR 1070513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manabu Naito. Nonoscillatory solutions of second order differential equations with integrable coefficients . Proc. Amer. Math. Soc. 109 (1990) 769-774. MR 1019278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fan Wei Meng. A note on: ``The asymptotic behavior of a class of nonlinear differential equations of second order'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 84} (1982), no.\ 2, 235--236; MR0637175 (83d:34062)] by J. C. Tong . Proc. Amer. Math. Soc. 108 (1990) 383-386. MR 993758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Morris W. Hirsch. A note on the differential equations of Gleick-Lorenz . Proc. Amer. Math. Soc. 105 (1989) 961-962. MR 955996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kenneth J. Palmer. Exponential dichotomies and Fredholm operators . Proc. Amer. Math. Soc. 104 (1988) 149-156. MR 958058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gary G. Gundersen. Finite order solutions of second order linear differential equations . Trans. Amer. Math. Soc. 305 (1988) 415-429. MR 920167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kenneth J. Palmer. Exponential dichotomies for almost periodic equations . Proc. Amer. Math. Soc. 101 (1987) 293-298. MR 902544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Luis G. Bernal. On growth $k$-order of solutions of a complex homogeneous linear differential equation . Proc. Amer. Math. Soc. 101 (1987) 317-322. MR 902549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William F. Trench. Extensions of a theorem of Wintner on systems with asymptotically constant solutions . Trans. Amer. Math. Soc. 293 (1986) 477-483. MR 816305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. C. Tomastik. Asymptotic behavior of systems of linear ordinary differential equations . Proc. Amer. Math. Soc. 90 (1984) 381-390. MR 728353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert E. Vinograd. An improved estimate in the method of freezing . Proc. Amer. Math. Soc. 89 (1983) 125-129. MR 706524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kálmán Szabó. A counterexample to a conjecture in linear second-order differential equations . Proc. Amer. Math. Soc. 86 (1982) 613-616. MR 674092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jing Cheng Tong. The asymptotic behavior of a class of nonlinear differential equations of second order . Proc. Amer. Math. Soc. 84 (1982) 235-236. MR 637175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2